ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 1986

1  2


Pierrette Cassou-Noguès
Racines de polynômes de Bernstein
Vol. 36 no. 4 (1986), p. 1-30 Détail
John L. Boxall
A new construction of ${p}$-adic $L$-functions attached to certain elliptic curves with complex multiplication
Vol. 36 no. 4 (1986), p. 31-68 Détail
Nicholas M. Katz
Local-to-global extensions of representations of fundamental groups
Vol. 36 no. 4 (1986), p. 69-106 Détail
Anthony H. Dooley
Transferring $L^p$ multipliers
Vol. 36 no. 4 (1986), p. 107-136 Détail
Hajer Bahouri
Non prolongement unique des solutions d'opérateurs «somme de carrés»
Vol. 36 no. 4 (1986), p. 137-155 Détail
Guy Wallet
Entrée-sortie dans un tourbillon
Vol. 36 no. 4 (1986), p. 157-184 Détail
Javier Duoandikoetxea
Multiple singular integrals and maximal functions along hypersurfaces
Vol. 36 no. 4 (1986), p. 185-206 Détail
R. Kerman; Eric T. Sawyer
The trace inequality and eigenvalue estimates for Schrödinger operators
Vol. 36 no. 4 (1986), p. 207-228 Détail
Volker Aurich
Bounded analytic sets in Banach spaces
Vol. 36 no. 4 (1986), p. 229-243 Détail
John L. Boxall
$p$-adic interpolation of logarithmic derivatives associated to certain Lubin-Tate formal groups
Vol. 36 no. 3 (1986), p. 1-27 Détail
Mohamed Charkani El Hassani; Roland Gillard
Unités elliptiques et groupes de classes
Vol. 36 no. 3 (1986), p. 29-41 Détail
Robert Dalmasso
Un résultat sur les fonctions de classe $C^{1,\alpha}$ et application au problème de Cauchy
Vol. 36 no. 3 (1986), p. 43-55 Détail
Alan T. Huckleberry; E. Oeljeklaus
On holomorphically separable complex solv-manifolds
Vol. 36 no. 3 (1986), p. 57-65 Détail
A. Hilali; A. Wazner
Un algorithme de calcul de l'invariant de Katz d'un système différentiel linéaire
Vol. 36 no. 3 (1986), p. 67-81 Détail
Jean Nourrigat
Réduction microlocale des systèmes d'opérateurs pseudo-différentiels
Vol. 36 no. 3 (1986), p. 83-108 Détail
Björn E. J. Dahlberg; C. E. Kenig; G. C. Verchota
The Dirichlet problem for the biharmonic equation in a Lipschitz domain
Vol. 36 no. 3 (1986), p. 109-135 Détail
D. J. Hajela
Construction techniques for some thin sets in duals of compact abelian groups
Vol. 36 no. 3 (1986), p. 137-166 Détail
Pascal J. Thomas
Interpolating sequences of complex hyperplanes in the unit ball of ${\Bbb C}^n$
Vol. 36 no. 3 (1986), p. 167-181 Détail
Hirohiko Shima
Vanishing theorems for compact hessian manifolds
Vol. 36 no. 3 (1986), p. 183-205 Détail
Aziz El Kacimi-Alaoui; Gilbert Hector
Décomposition de Hodge basique pour un feuilletage riemannien
Vol. 36 no. 3 (1986), p. 207-227 Détail
Christian Mauduit
Automates finis et ensembles normaux
Vol. 36 no. 2 (1986), p. 1-25 Détail
Thong Nguyen-Quang-Do
Sur la ${\Bbb Z}_p$-torsion de certains modules galoisiens
Vol. 36 no. 2 (1986), p. 27-46 Détail
Marko Tadic
Spherical unitary dual of general linear group over non-Archimidean local field
Vol. 36 no. 2 (1986), p. 47-55 Détail
Alain Louveau
Sur la génération des fonctions boréliennes fortement affines sur un convexe compact métrisable
Vol. 36 no. 2 (1986), p. 57-68 Détail
Jill Pipher
Bounded double square functions
Vol. 36 no. 2 (1986), p. 69-82 Détail
Walter Seaman
The third Betti number of a positively pinched riemannian six manifold
Vol. 36 no. 2 (1986), p. 83-92 Détail
François Laudenbach
Homotopie régulière inactive et engouffrement symplectique
Vol. 36 no. 2 (1986), p. 93-111 Détail
Daniel Meyer
Minoration de la première valeur propre non nulle du problème de Neumann sur les variétés riemanniennes à bord
Vol. 36 no. 2 (1986), p. 113-125 Détail
Athanase Papadopoulos
Deux remarques sur la géométrie symplectique de l'espace des feuilletages mesurés sur une surface
Vol. 36 no. 2 (1986), p. 127-141 Détail
Takashi Aoki
Calcul exponentiel des opérateurs microdifférentiels d'ordre infini. II
Vol. 36 no. 2 (1986), p. 143-165 Détail

1  2

haut